# SDR SIMA20140428006

- Difficulty date: April 28, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 24,364 hours, 20,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN FRAMES 12 - 13.  REMOVED & INSTALLED NEW STRINGER 21R IAW SRM 51-40-02, SEE TURNOVER FOR DETAILS.
